december 2021 Parabolic hypersurfaces with constant mean curvature in Euclidean space
Mario Hernández, Josué Meléndez
Bull. Belg. Math. Soc. Simon Stevin 28(2): 161-177 (december 2021). DOI: 10.36045/j.bbms.200301

Abstract

In this paper we consider $O(m)\times O(n)$-invariant parabolic hypersurfaces of Euclidean space with constant mean curvature. We analyse the orbit space of the $O(m)\times O(n)$-group on $\mathbb{R}^{m+n}$ to give some classification results of these hypersurfaces for which the Gauss-Kronecker curvature does not change its sign.

Citation

Download Citation

Mario Hernández. Josué Meléndez. "Parabolic hypersurfaces with constant mean curvature in Euclidean space." Bull. Belg. Math. Soc. Simon Stevin 28 (2) 161 - 177, december 2021. https://doi.org/10.36045/j.bbms.200301

Information

Published: december 2021
First available in Project Euclid: 23 December 2021

Digital Object Identifier: 10.36045/j.bbms.200301

Subjects:
Primary: 53C40 , 53C42

Keywords: $O(m) \times O(n)$-invariant hypersurfaces , Gauss-Kronecker curvature , mean curvature , Parabolic hypersurfaces

Rights: Copyright © 2021 The Belgian Mathematical Society

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.28 • No. 2 • december 2021
Back to Top